Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had implanon, stomach tight, put on weight, urinate often, back pain. What might cause this?

hi, i have had an implanon for nearly 2 years and through that have never had a complete period, sometimes a light one for 2 or 3 day but not often. Over the past 2/3 weeks it seems i have put on weight but my stomach has a very tight feeling, i find myself peeing often even though i drink very little, my stomach sometimes cramps really badly, and my lower back has been aching a lot
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have pain abdomen and increased frequency of micturition..
you could be having urinary tract infection..
see your physician for the diagnosis of the infection by examination and urine examination..
you need to put on antibiotics and antispasmodics...
drink lot of fluids and maintain good genital hygeine..
all the very best.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor